In the period of dynamic development of pharmacological possibilities in the modern oncology, unfortunately, the issue of cardiotoxicity of chemotherapy did not lost its urgent value. Cardiotoxicity implies structural and functional myocardial alteration, together with an increase in the concentration of highly sensitive markers of myocardial necrosis, in particular T and I troponins, and N-terminal pro-BNP, as well as with a subclinical or clinical decrease in the LVEF. It is noteworthy that cardiotoxicity is manifested not only by the development of anthracycline cardiomyopathy with a high risk of convention into heart failure. It also can cause various cardiovascular pathologies, in particular cardiac syndrome X. This study described chemotherapyinduced microvascular angina in 23-year-old otherwise heathy woman. The diagnosis is challenging for doctors, since microvascular flow may be only detected by using functional test.

AC-MODE OF CHEMOTHERAPY AS A TRIGER OF CARDIAC SYNDROME X: A CASE STUDY / Avagimyan, Ashot; Mkrtchyan, Lusine; Abrahomovich, Orest; Sheibani, Mohammad; Guevorkyan, Astkhik; Sarrafzadegan, Nizal; Kozhukhov, Sergey; Agati, Luciano; Astengiano, Ricardo; Zaritska, Valentina; Jndoyan, Zinaida. - In: CURRENT PROBLEMS IN CARDIOLOGY. - ISSN 0146-2806. - sept 21:(2021). [10.1016/j.cpcardiol.2021.100994]

AC-MODE OF CHEMOTHERAPY AS A TRIGER OF CARDIAC SYNDROME X: A CASE STUDY

Luciano Agati
Validation
;
2021

Abstract

In the period of dynamic development of pharmacological possibilities in the modern oncology, unfortunately, the issue of cardiotoxicity of chemotherapy did not lost its urgent value. Cardiotoxicity implies structural and functional myocardial alteration, together with an increase in the concentration of highly sensitive markers of myocardial necrosis, in particular T and I troponins, and N-terminal pro-BNP, as well as with a subclinical or clinical decrease in the LVEF. It is noteworthy that cardiotoxicity is manifested not only by the development of anthracycline cardiomyopathy with a high risk of convention into heart failure. It also can cause various cardiovascular pathologies, in particular cardiac syndrome X. This study described chemotherapyinduced microvascular angina in 23-year-old otherwise heathy woman. The diagnosis is challenging for doctors, since microvascular flow may be only detected by using functional test.
cardiotoxicity, chemotherapy, cardio-oncology, myocardial metabolism
01 Pubblicazione su rivista::01a Articolo in rivista
AC-MODE OF CHEMOTHERAPY AS A TRIGER OF CARDIAC SYNDROME X: A CASE STUDY / Avagimyan, Ashot; Mkrtchyan, Lusine; Abrahomovich, Orest; Sheibani, Mohammad; Guevorkyan, Astkhik; Sarrafzadegan, Nizal; Kozhukhov, Sergey; Agati, Luciano; Astengiano, Ricardo; Zaritska, Valentina; Jndoyan, Zinaida. - In: CURRENT PROBLEMS IN CARDIOLOGY. - ISSN 0146-2806. - sept 21:(2021). [10.1016/j.cpcardiol.2021.100994]
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/1572390
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? 0
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 2
social impact